# SDR SWAA2022041985264

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXISTING REPAIR ON OB AFT FLAP UPPER SURFACE ON IB EDGE AT RT WING 2022-147848 / [01] TOOL USED: CALIPER PN: 500-464; S/N: 15331926; DUE DATE: 28/SEP/22.;[02] UT TOOL USED PN: S-3; SN: 064. DUE DATE: 12-JUL-22;[03] TOOL USED HOT BONDER P/N HCS9000B-AV S/N 18164925 DUE DATE 16/JAN/23;[04] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196127 DUE DATE 16/JAN/23;[05] TOOL USED: ULTRASONIC EQUIPMENT P/N: EPOCH 650; S/N: 190859705; DUE DATE: 08-JUN-22;[06] TOOL USED: SCALE: P/N:CL5000 S/N:AE-39088 DUE DATE:17-MAY-22;[07] REPAIRED O/B AFT FLAP UPPER SURFACE ON I/B EDGE AT RT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFFS BELOW;[08] TASK COMPLETED RII.
